MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97800
Medical Device Problem Codes Break (1069); Failure to Deliver Energy (1211); Energy Output Problem (1431); Impedance Problem (2950)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient with an implanted neurostimulator (ins) for urinary dysfunction (incontinence, urgency, and/or frequency).The rep reported a 97800 issue.The lead was fractured, damaged, or broken.As a result, there was loss of stimulation.The rep stated that the programmer wouldn't allow stimulation to increase.A replacement was scheduled and they found the lead was broken at the insertion of the battery header with no obvious twiddling of the device.The damage was caused or discovered during surgery.There were impedances on all 4 electrodes prior to the case.The cause was not known.The device was replaced on (b)(6) 2026 and the issue was resolved.The rep stated that they had possession of the device and that it would be returned.
 
Additional Manufacturer Narrative
Continuation of d10: product id 978b128 lot# (b)(6) serial# implanted: (b)(6) 2025-explanted: (b)(6) 2026 product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 978b128, serial/lot #: (b)(6), ubd: 22-jul-2026, udi#:(b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50931271
Report Number3004209178-2026-16485
Device Sequence Number9597839
Product Code EZW
UDI-Device Identifier00763000892067
UDI-Public(01)00763000892067(17)260414(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model Number97800
Device Catalogue Number97800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale